# SDR DLL10001498

- Difficulty date: August 6, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 63,803 hours, 29,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY ESCAPE HATCH OPENING CRACKED AT AFT I/B CORNER.  CRACK IS APPROX 1.25 INCH LENGTH, THRU VENT HOLE.  REPAIRED PER SRM.
